| Catalog Number |
SI-09880 |
| Medical Device Problem Code |
Fluid/Blood Leak (1250)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/07/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).
Event or Problem Description
It was reported "the injection of saline solution revealed that there was liquid leakage at the white sealed connector." the device was removed and replaced.There was no patient harm or injury.No medical intervention required.The patient's current condition is reported as "fine".
Event or Problem Description
Additional Manufacturer Narrative
(b)(4).The actual device was not returned; however, the customer provided three photos for analysis.The photos show the psi sheath with the hemostasis valve body circled.Neither an indwelling catheter nor an obturator were pictured with the hemostasis valve body; however, it is unknown if such components were removed prior to the defect being observed.No evidence of a leak can be observed in the provided photos, however, a complete visual inspection could not be performed as no sample was returned for analysis.A device history record review was performed, and no relevant findings were identified.The instructions for use (ifu) provided with this kit warns the user, "warning: hemostasis valve must be occluded at all times to reduce the risk of air embolism, contamination or hemorrhage.In the absence of an indwelling central catheter use the arrow obturator to occlude hemostasis valve." without the device to evaluate, the probable cause could not be determined from the available information.Teleflex will continue to monitor and trend for reports of this nature.